# SDR GTIA050153

- Difficulty date: May 4, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CADC INOPERATIVE, F/O`S AIRSPEED INDICATOR AND VSI INOPERATIVE, TAIL SWAP WITH AIRCRAFT 804.  RESET C/B ON NR 2 CADC, PERFORMED BITE CHECK, OPS CHECK NORMAL.  (M)
